# SDR ASOA2013120609599

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 12,087 hours, 7,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EMERGENCY LIGHT INOPERATIVE.  R & R LT AFT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-51-15.
